# SDR USAA2013020400013

- Difficulty date: January 8, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53456593200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON ANGLE OF INTERNAL STRUCTURE OF ESCAPE CHUTE SLIDE BETWEEN FR47.2A TO FR47.4, S28L.  REPLACED ANGLE BETWEEN FR47.2A TO FR47.4, S28L IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53459011 & D53456593.
